Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Lower semicontinuity of attractors for non-autonomous dynamical systems

Texto completo
Autor(es):
Carvalho, Alexandre N. [1] ; Langa, Jose A. [2] ; Robinson, James C. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, Dept Matemat, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Seville, Dept Ecuac Diferenciales & Anal Numer, E-41080 Seville - Spain
[3] Univ Warwick, Inst Math, Coventry CV4 7AL, W Midlands - England
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Ergodic Theory and Dynamical Systems; v. 29, n. 6, p. 1765-1780, DEC 2009.
Citações Web of Science: 14
Resumo

This paper is concerned with the lower semicontinuity of attractors for semilinear non-autonomous differential equations in Banach spaces. We require the unperturbed attractor to be given as the union of unstable manifolds of time-dependent hyperbolic solutions, generalizing previous results valid only for gradient-like systems in which the hyperbolic solutions are equilibria. The tools employed are a study of the continuity of the local unstable manifolds of the hyperbolic solutions and results on the continuity of the exponential dichotomy of the linearization around each of these solutions. (AU)

Processo FAPESP: 03/10042-0 - Sistemas dinâmicos não lineares e aplicações
Beneficiário:Alexandre Nolasco de Carvalho
Linha de fomento: Auxílio à Pesquisa - Programa PRONEX - Temático